Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Pólya peaks and the oscillation of positive functions


Authors: David Drasin and Daniel F. Shea
Journal: Proc. Amer. Math. Soc. 34 (1972), 403-411
MSC: Primary 26A48
MathSciNet review: 0294580
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new proof is given of the existence of Pólya peaks of an (increasing) function $ g(t)$. This approach yields several applications, including a characterization of those p for which g can have peaks of order p.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A48

Retrieve articles in all journals with MSC: 26A48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0294580-X
Article copyright: © Copyright 1972 American Mathematical Society